Commentarii Mathematici Helvetici

, Volume 60, Issue 1, pp 173–178

An answer to a question by J. Milnor

Authors

  • Ya. G. Sinai
    • L. D. Landau Institute of Theoretical PhysicsAcademy of Sciences of USSR
Article

DOI: 10.1007/BF02567408

Cite this article as:
Sinai, Y.G. Commentarii Mathematici Helvetici (1985) 60: 173. doi:10.1007/BF02567408
  • 18 Views

Abstract

We consider two commuting automorphismsT1,T2 of the Lebesque space (M, M, μ) such thathm,n=h(T1mT2n)<∞ whereh is the measure-theoretic entropy. Under additional assumptions we show the existence of the limits lim (1/m)hm,n wherem→∞,n→∞,m/n→ω and ω is an irrational number.

Copyright information

© Birkhäuser Verlag 1985